# SDR UALA2010021500572

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 53,239 hours, 19,714 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 29
- Condition: Reads Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MED LOW PRESSURE REPLACED.  ALSO SLIDE CAME APART UPON PUTTING SLIDE IN BOX.  INSP SLIDE AT DOOR 2R FOUND SECURED ON DOOR, DOOR ASSIST BOTTLE REARMED AND SAFETIED.  PIN REMOVED AND STOWED, EMERG LIGHT TEST OK ACFT RETURNED TO NORMAL.
